I don't know if it is supposed to be a controlled substance - however, I have been
taking Gabapentin 300mg 2 times daily. I have had many cases of clumsiness,
falling (really bad) - I get dizzy and fall and cannot get up - it is uncontrollable.
I am going to delete one 300mg capsule in the morning and take one 300mg at
night - if this does not improve my falling and clumsiness - I will talk with my dermatologist about discontinuing Gabapentin and perhaps take something else.
I wonder if anyone else has a "falling" problem who takes Gabapentin.
I think it's dangerous I have 4 female friends that take more then theybaer prescribed and now all four are taking sever seizures and going nim 2 on themsleves they can't control the bodily functions but won't stop I have a 12 pg printout that shows gabatine is not to stop or slow down or control seizures its to help with the problems of plp already having them to relive their mucles but they won't list one says that's how they treat hers yet its a know fact theain drug to treat seizures is dilantan as I wasarried to a man that took them or all his life as did his mom and most his aunts and uncles. None had ever been giving gabatine. Plp are abusinethem at the cost of there lives and there self esteem. I wouldn't take anything that made me go potty on myself in the middle of mkdonalds and she has.
But says she has to have them to control them but she never had one seizure in her life more the other three ladies till they been taking gabatine 800 mgs since last summer. The drs font seem to. Care at all this girls dad called her Dr and said he takes ,10 or more a day and she still writes her.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Aug 2009 • 1 answer
Posted 21 Jul 2010 • 1 answer
Posted 23 Aug 2012 • 1 answer
Posted 16 Dec 2012 • 5 answers
Posted 25 Mar 2017 • 2 answers